Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bloated, pains in stomach, tender breast and lot of heartburn, white discharge. Reasons ?

Hello I wonder if you can help me, I have been bloated and had pains in stomach and now have tender breast and a lot of heartburn very tired been to doctors not done anything I have done over 8 tests all negative last one done was last week and last period 02 August 2012 can you help? White discharge as well just panicking as already had two miscarriages
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Smith,
Welcome to Healthcare Magic!
Your symptoms are quite suggestive of a pregnancy but the negative tests 8times are refuting it.
You are having a prolonged amenorrhea.
I am very suspicious that you may be having an ectopic pregnancy, say a tubal or rarely an ovarian pregnancy.
It can lead to life threatening complications.
Please get a serum betahCG test which is more specific and an ultrasound abdomen at the earliest to get more insight into the problem.
I hope the advise would be helpful for you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor